MAUDE Adverse Event Report: Inari Medical, Inc. ClotTriever Sheath, 13Fr, 15cm; Peripheral Mechanical Thrombectomy With Aspiration

Inari Medical, Inc. ClotTriever Sheath, 13Fr, 15cm; Peripheral Mechanical Thrombectomy With Aspiration
Model Number 50-101
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury

Brand Name
ClotTriever Sheath, 13Fr, 15cm
Common Device Name
Peripheral Mechanical Thrombectomy With Aspiration
Manufacturer (Section D)
Inari Medical, Inc.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
Inari Medical, Inc.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
+1(949)413-2147
MDR Report Key50439779
Report Number3020347218-2026-00063
Device Sequence Number8827392
Product Code QEW
UDI-Device Identifier00850291007109
UDI-Public(01)00850291007109(17)280213(10)26020092
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K233815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-101
Device Catalogue Number50-101
Device Lot Number26020092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight200 LB